Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

High prolactin, irregular periods, trying to conceive, taking leptaden and bangshill. Treatment?

hi iam 26 year old female, iam married for 6 years we are trying to have a baby since 4 years, in betwwen i went to consult a doctor and told me that i have high prolactine thats y iam not concieveing and gave me tablet (metperformin, cybergoline) and i became pregnent then after 3 months i had a miscarriag, after that i did not become pregnant , again went to same doctor she gave me same tablets and gave me injections also but nothing happened after i started consulting ayurvedic and now iam taking leptaden and bangshill, i also have irregular periods, please can you suggest any medication and help me to be normal
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since your periods are irregular, a hormonal disturbance is likely. You need to consult an infertility specialist for a thorough evaluation and appropriate treatment. Taking irregular treatment from multiple doctors will not help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor